# SDR SWAA2022102861078

- Difficulty date: October 18, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 57,927 hours, 34,785 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING O/B AFT FLAP I/B LOWER CORNER DELAMINATED / REMOVED DELAMINATED LOWER SKIN 7.0 X 6.0. CLEANED AND PREP AREA FOR REPAIR. IAW B737-700 SRM 51-70-10-2R-0 PAR6;7. REV77;[04] INSPECTED THE FITMENT OF REPAIR PARTS. IAW B737-700 SRM 51-70-10-2R-0 PAR10.;[05] VERIFIED MATERIALS AS: 7075-T6-.020 (A54056);AC-130 BO-GEL (A149980); ADHESIVE PRIMER (A125668). IAW B737-700 SRM 51-70-10-2R-0 PAR 14;15.;[06] VERIFIED ITEMS 1; AND ITEMS 3 THROUGH 5.;[07] APPLIED BOE-GEL AND ADHESIVE PRIMER IAW SRM 51-70-10-2R-0 REPAIR GENERAL PARA 14 AND 15.;[08] PERFORMED NDT OF ADHESIVE PRIMER THICKNESS IAW SRM 51-70-10-2R-0 STEP 15H(1A). PRIMER THICKNESS WITHIN LIMITS. TOOL# 21860 CAL DUE 05OCT23.;[09] REQUEST OK TO BOND;[10] OK TO BOND;[11] BONDED REPAIR IAW SRM 51-70-10-2R-0 REPAIR GENERAL PARA 20-21. TAP TEST GOOD.  REQUEST OK TO CLEAN; SEAL; AND FINISH;[12] VERIFIED ITEM 11. TAP TEST GOOD OK TO CLEAN; SEAL; AND FINISH;[13] APPLIED SEALANT TO REPAIRED AREA. IAW B737-700 SRM 51-70-10-2R-0 PAR 22. APPLIED DECORATIVE FINISH. IAW B 737 AMM 51-21-99-300-801. (A137965); (A80222)&(A99201).;[14] REPAIRED DELAMINATION ON R/H WING O/B AFT LOWER I/B CORNER. IAW B737-700 SRM 57-53-01-2R-4; SRM 51-70-10-2R-0;AMM 51-21-99-300-801.
